# SDR 96FDEA01511

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Part number: 65217445
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0214 AND 002.  NR 1 K-FLAP TO BULLNOSE INBOARD BONDING JUMPER UPPER AND LOWER ATTACH POINTS ARE CORRODED.  REMOVED CORRODED AREAS, BLENDED, AND TREATED UPPER ATTACH POINT.  REMOVED DAMAGED AREA ON NR 1 K-FLAP TO BULLNOSE INBOARD BONDING JUMPER AND REPAIRED IAW FEDEX SRM 57-50-3.
